Wednesday, December 19, 2007

This article has been retracted at the request of the Editor-in-Chief.

RETRACTED: An algorithm for stability of discrete-time interval matrices
Applied Mathematics and Computation, Volume 139, Issue 1, 1 July 2003, Pages 121-131

K. Yamac and D. Bozkurt

Abstract Abstract + References PDF (287 K) View Related Articles

Reason: It is clear for all to see that this article is a close copy of the earlier article: A. Bulgak: Checking a practical asymptotic stability of an interval matrix. Selcuk Journal of Applied Mathematics 2 (2001) 17–26. Although this article references A. Bulgak's article as Ref. [5], large passages are copied word-for-word, without explanation of what is known and what is new. This is a clear violation of the rules of practice in scientific work, generally accepted by the scientific community.

It is hence my editorial duty to herewith offer, together with our reviewers, our sincerest apologies to Dr. A. Bulgak, to our readership and to the mathematical community at large, for not having detected this most unfortunate case of copying/plagiarism during the review process.